RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2015, Volume 56, Number 6, Pages 1384–1390 (Mi smj2721)  

This article is cited in 1 scientific paper (total in 1 paper)

$2$-Frobenius groups isospectral to the simple group $U_3(3)$

V. D. Mazurovab

a Sobolev Institute of Mathematics, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia

Abstract: We describe the structure of a $2$-Frobenius group isospectral to the finite simple group $U_3(3)$, and construct the corresponding examples.

Keywords: spectrum, recognizable group, Frobenius group, simple unitary group.

DOI: https://doi.org/10.17377/smzh.2015.56.615

Full text: PDF file (261 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2015, 56:6, 1108–1113

Bibliographic databases:

Document Type: Article
UDC: 512.542
Received: 08.07.2015

Citation: V. D. Mazurov, “$2$-Frobenius groups isospectral to the simple group $U_3(3)$”, Sibirsk. Mat. Zh., 56:6 (2015), 1384–1390; Siberian Math. J., 56:6 (2015), 1108–1113

Citation in format AMSBIB
\Bibitem{Maz15}
\by V.~D.~Mazurov
\paper $2$-Frobenius groups isospectral to the simple group~$U_3(3)$
\jour Sibirsk. Mat. Zh.
\yr 2015
\vol 56
\issue 6
\pages 1384--1390
\mathnet{http://mi.mathnet.ru/smj2721}
\crossref{https://doi.org/10.17377/smzh.2015.56.615}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3492914}
\elib{http://elibrary.ru/item.asp?id=24817528}
\transl
\jour Siberian Math. J.
\yr 2015
\vol 56
\issue 6
\pages 1108--1113
\crossref{https://doi.org/10.1134/S0037446615060154}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000367464500015}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84952887666}


Linking options:
  • http://mi.mathnet.ru/eng/smj2721
  • http://mi.mathnet.ru/eng/smj/v56/i6/p1384

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Lytkin, “On finite groups isospectral to $U_3(3)$”, Siberian Math. J., 58:4 (2017), 633–643  mathnet  crossref  crossref  isi  elib  elib
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:147
    Full text:26
    References:20
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019